MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned for evaluation- evaluation in process.Note: manufacturer contacted customer in a follow-up call on 10-jul-2024 to ensure the replacement products resolved the initial concern -able to establish contact with customer who stated they are comfortable with the new replacement products.
 
Event or Problem Description
Pharmacist reported complaint for the trueplus pen needles.Caller stated that one of the pen needles in the box has some "fuzzy black stuff" under the cap of one of the pen needles and the needle is sealed under the plastic wrapper.Caller stated that the product was opened about 1 week ago and it was located in the bottom of the box.Caller advised that box was sealed and intact upon receipt.No symptoms or medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Sections with additional information as of 08-sep-2025: h3: was the device evaluated by the manufacturer? h6: updated fda¿s type, findings and conclusions codes.H10: complaint was forwarded to supplier quality and defect found on returned pen needle: supplier manufacturing defect due to foreign matter observed.The reported defect is confirmed.Internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Root cause: rc-075: supplier manufacturing defect.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key22473136
Report Number1000113657-2025-00237
Device Sequence Number14521064
Product Code FMI
UDI-Device Identifier00021292010805
UDI-Public(01)00021292010805(17)291031(10)4K607
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNDL, 5BV TVH TP 32G 4MM100CT 30/CS
Device Lot Number4K607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/16/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown